Alert archive / Maryland / Areal Flood Warnings in 2016

Areal Flood Warning 21, NWS Wakefield, VA

September 30, 2016Worcester County, Maryland

NWS Wakefield, VA issued this areal flood warning at Sep 30, 2016, 11:03 AM EDT for Worcester County, Maryland. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2016, 11:03 AM EDT (15:03 UTC)
Expired
Sep 30, 2016, 5:00 PM EDT
In force
6 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
None

County Worcester County, MD

The radar

The Dover AFB radar (KDOX), 73 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
971 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

617 
WGUS41 KAKQ 301503
FLWAKQ

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
1103 AM EDT FRI SEP 30 2016

MDC047-302100-
/O.NEW.KAKQ.FA.W.0021.160930T1503Z-160930T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WORCESTER MD-
1103 AM EDT FRI SEP 30 2016

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  WORCESTER COUNTY IN SOUTHEASTERN MARYLAND...

* UNTIL 500 PM EDT FRIDAY

* AT 1055 AM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLOODING
  IN WORCESTER COUNTY DUE TO RECENT HEAVY RAINFALL OF UP TO 6 TO 12
  INCHES.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  POCOMOKE CITY...BERLIN...SNOW HILL...CAPE ISLE OF WIGHT...NEWARK...
  OCEAN PINES...WEST POCOMOKE...MOUNT WESLEY...BISHOP...
  WHALEYVILLE...BISHOPVILLE...BOXIRON...PUBLIC LANDING...
  GIRDLETREE...WHITON...IRONSHIRE...LONGRIDGE...GOODWILL...OCEAN CITY
  MUNICIPALITY AND BEAVER DAM.

FLOOD WATERS ARE MOVING INTO AND DOWN THE POCOMOKE RIVER FROM ITS
TRIBUTARIES TOWARD SNOW HILL. AS OF 10 AM...THE POCOMOKE RIVER STAGE
NEAR WILLARDS WAS 14.07 FEET AND RISING. THIS FLOODWATER WILL
GRADUALLY MOVE DOWNSTREAM THROUGH THE AFTERNOON. ADDITIONALLY, THE
NASSAWANGO CREEK NORTHWEST OF SNOW HILL WAS STILL RISING AS OF 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. ALL
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

&&

LAT...LON 3829 7512 3800 7531 3800 7540 3801 7538
      3802 7539 3799 7562 3805 7566 3805 7564
      3807 7562 3807 7558 3809 7557 3809 7554
      3814 7558 3818 7555 3828 7561 3829 7537
      3835 7531 3838 7533 3845 7534 3845 7508

$$

ZIMMERMAN
1 follow-up statement
969 
WGUS81 KAKQ 302058
FLSAKQ

FLOOD STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
458 PM EDT FRI SEP 30 2016

MDC047-302105-
/O.EXP.KAKQ.FA.W.0021.000000T0000Z-160930T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WORCESTER MD-
458 PM EDT FRI SEP 30 2016

...THE FLOOD WARNING FOR SMALL STREAMS WILL EXPIRE AT 500 PM EDT FOR
WORCESTER COUNTY...

THE HEAVY RAIN HAS ENDED AND FLOOD WATERS ARE RECEDING...NO LONGER
POSING A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY
ROAD CLOSURES.  HOWEVER...A FLOOD WARNING REMAIN IN EFFECT FOR AREAS
NEAR THE POCOMOKE RIVER...AS WATER LEVELS ALONG THE RIVER CONTINUE
TO RISE DUE TO THE HEAVY RAIN THAT HAS FALLEN OVER THE LAST 2 DAYS.

LAT...LON 3829 7512 3800 7531 3800 7540 3801 7538
      3802 7539 3799 7562 3805 7566 3805 7564
      3807 7562 3807 7558 3809 7557 3809 7554
      3814 7558 3818 7555 3828 7561 3829 7537
      3835 7531 3838 7533 3845 7534 3845 7508

$$

SEYMOUR

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this areal flood warning went out at Sep 30, 7:22 AM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Sep 30, 7:22 AM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
722 AM EDT Fri Sep 30 2016

.SYNOPSIS...
An upper level low lingers over the Ohio Valley today. Meanwhile,
high pressure builds well north of the region and steers a
moisture rich airmass into the region through today. Slowly
improving conditions are expected into the weekend as the upper
low lifts back to the north.

&&

.NEAR TERM /THROUGH TONIGHT/...
Latest GOES water vapor imagery depicts the stubborn and
anomalous upper low over central Kentucky. Plume of deep moisture
has located along the coast, with blended total precipitable
waters upwards of 150 to 200 percent. Showers, some heavy at
times, persist over the Maryland Eastern Shore as an upper level
disturbance lifts over the Delmarva. They heavy rain threat
continues through the morning thanks to anomalous moisture and
diffluent flow aloft. Elsewhere, showers associated with another
spoke of energy lifting around the upper low has spread into the
Piedmont. Stable low levels has resulted in fog and stratus
between the areas of showers. The flood watch for the Maryland
Eastern Shore has been extended up noon to account for potential
of locally heavy showers.

Another piece of energy expected to lift around the southern
periphery of the upper low today as surface low pressure slowly
lifts along the southeast coast. The stalled frontal boundary
remains over the Piedmont. The boundary will provide enhanced low-
level convergence this afternoon as the upper level disturbance
lifts into the region. Mid level dry air also begins to punch into
the region from the southwest. Drying mid levels and dewpoints in
the upper 60's progged to result in marginal instability this
afternoon. Instability could be enhanced by breaks in the clouds.
Deep layer shear will also be increased thanks to deep southerly
flow upstream of the upper low. The result will be a line of
showers and thunderstorms lifting across the region this afternoon
into this evening. Hi-res guidance disagreeing on the exact
evolution of the showers/thunderstorms, but based on the air mass
and associated upper level forcing, expect the line to be fairly
organized. SPC has the area in a marginal risk for severe weather.
The main limitation being CAPE and clouds. Gusty winds and small
hail are possible, but locally heavy rainfall remains the main
threat. Best coverage will be north and west of Richmond. Highs
generally in the upper 70's to low 80's.

Area of showers lifts northeastward this evening toward the
northeast zones as the front begins to lift. Deepest moisture flux
and convergence pushes offshore, which will limit overall rainfall
amounts. However, additional localized flooding is possible in the
areas sensitive from the previous days rain. Drying inland this
evening through the overnight with some breaks in the clouds
possible over the southern Piedmont. Mild again with lows in the
mid to upper 60s.

&&

.SHORT TERM /SATURDAY/...
Dry air continues to entrain into the system Saturday as the
upper low fills and lifts northward. The result will be gradually
improving conditions. Addition energy lifts over the region in
southwest flow aloft, so can't rule out isolated to scattered
showers east of interstate 95. Sky conditions also improve with a
partly cloudy sky inland, but remaining moistly cloudy near the
coast. Highs Saturday range from the upper 70's to low 80's, but
less humid as dewpoints drop into the upper 50's to low 60's
inland.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Anomalous upper low over the Ohio Valley during the short term will
make its way slowly north and northeast early next week...allowing
for high pressure to build into the Mid Atlantic States. A chance
for showers remains Sunday over the Chesapeake Bay and portions of
Hampton Roads and east and end all areas by Monday morning. A strong
surface high will remain over southeast Canada which will increase
its influence across the Eastern Seaboard early next week with its
associated easterly flow. A chance for showers returns to the
forecast Tuesday and Wednesday. Tropical Cyclone Matthew may have an
influence late in the week...especially in the marine area.
Uncertainty remains in terms of the timing and track. Refer to
guidance from the National Hurricane Center and extended forecasts
from the Weather Prediction Center for details.

High temperatures from 75 to 80 Sunday and Monday lower to around 70
in the northern Piedmont to the upper 70s northeast North Carolina
by Thursday. Lows will range through the 60s.

&&

.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
Onshore flow and an anomalously moist air mass has resulted in
widespread IFR conditions across the region early this morning.
Conditions have been bouncing between MVFR and IFR at
KORF/KPHF/KECG...but expect overall IFR conditions to persist
through 12-14Z. Ceilings improve to MVFR mid morning. Showers
have diminished inland, but persist over the Maryland Eastern
Shore. Heavy rain remains a threat at KSBY. Onshore surface winds
are generally at or below 10 knots.

Another round of showers and thunderstorms expected across the
region this afternoon. Showers may be heavy at times. MVFR
ceilings expected to persist through the afternoon from KRIC to
KSBY while improving southeast. Winds become east to southeast at
or below 10 knots.

Outlook: Unsettled conditions persist through the overnight with
another period of IFR conditions possible. Flight conditions
finally begin to improve Saturday as the front pushes offshore.
High pressure builds in from the southwest through early next
week as low pressure remains over the Northeast.

&&

.MARINE...
Strong/anomalous sfc high pressure (1035 mb+) still centered over
eastern Canada with a weak trough of low pressure along the VA
coast. The stronger pressure gradient is shifting N and winds have
diminished significantly except across the northern coastal zones
where 20-25 KT winds persist for a few more hrs. SCA's for the
mouth of the Bay have been extended through 1 pm (for 4 ft waves)
Elsewhere, SCA's will remain in effect through today/tonight for
southern coastal waters (and into Sat farther N as seas are slow
to subside with residual 9-10 sec period swell).

Calmer marine conditions expected Sat ngt thru Mon.

&&

.TIDES/COASTAL FLOODING...
The synoptic pattern with strong High pressure centered over
eastern Canada with a slow moving boundary/sfc low pressure inland
over the Carolinas/Mid-Atlantic will continue to bring persistent
ENE flow to the area this evening/Fri. As of 11Z, Departures avg
1.5 to 2.0 feet for the most part.

Have updated CFW to expand the Coastal Flood Warning to include
all of the VA Northern Neck zones through the upcoming high tide
cycle that occurs late this morning into the aftn and the MD
eastern shore counties along the Bay (both for moderate flooding
expected). Elsewhere, have continued coastal flood Advisories
(and expanded to include VA Beach) to include both the upcoming
morning/early aftn High tide cycle and the following late
evening/early Sat am cycle. Looking at latest currents data in the
lower Bay suggests outgoing tides are slowly strengthening but
water will remain piled up in the Bay for at least 2 more cycles.

In addition, high rip risk for all beaches as seas are remaining
elevated at 5-7 ft with 9-10 second dominant periods.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Advisory until 1 PM EDT this afternoon for
     MDZ024-025.
     Flash Flood Watch until noon EDT today for MDZ021>025.
     Coastal Flood Warning until 9 PM EDT this evening for
     MDZ021>023.
NC...None.
VA...Coastal Flood Advisory until 4 AM EDT Saturday for VAZ089-090-
     093.
     Coastal Flood Advisory until 2 AM EDT Saturday for VAZ084>086-
     095>097-523>525.
     Coastal Flood Advisory until noon EDT today for VAZ098.
     Coastal Flood Advisory until 1 PM EDT this afternoon for
     VAZ099-100.
     Coastal Flood Warning until 5 PM EDT this afternoon for
     VAZ075>078.
MARINE...Small Craft Advisory until 10 PM EDT Saturday for ANZ650-652-
     654.
     Small Craft Advisory until midnight EDT tonight for ANZ656-658.
     Small Craft Advisory until 1 PM EDT this afternoon for ANZ634.

&&

SYNOPSIS...AJZ/SAM
NEAR TERM...AJZ/SAM
SHORT TERM...AJZ/SAM
LONG TERM...LSA
AVIATION...AJB/SAM
MARINE...LKB
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Sep 30, 7:05 AM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
705 AM EDT FRI SEP 30 2016

VAZ099-100-011115-
ACCOMACK-NORTHAMPTON-
705 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN VIRGINIA AND
SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ098-011115-
VIRGINIA BEACH-
705 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ633-NCZ012>017-030>032-VAZ048-060>062-064>069-079>083-087-088-092-
509>522-011115-
CURRITUCK SOUND-NORTHAMPTON-HERTFORD-GATES-PASQUOTANK-CAMDEN-
WESTERN CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-FLUVANNA-PRINCE EDWARD-
CUMBERLAND-GOOCHLAND-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-
POWHATAN-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GREENSVILLE-SUSSEX-SOUTHAMPTON-WESTERN LOUISA-EASTERN LOUISA-
WESTERN HANOVER-EASTERN HANOVER-WESTERN CHESTERFIELD-
EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)-
WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO-
WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN-
EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-
705 AM EDT FRI SEP 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...NORTH CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND
SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
EVENING COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ084>086-096-097-523>525-011115-
GLOUCESTER-MIDDLESEX-MATHEWS-SUFFOLK-CHESAPEAKE-YORK-NEWPORT NEWS-
HAMPTON/POQUOSON-
705 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN VIRGINIA AND
SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ089-090-093-011115-
SURRY-JAMES CITY-ISLE OF WIGHT-
705 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ075>078-011115-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
705 AM EDT FRI SEP 30 2016

...COASTAL FLOOD WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL VIRGINIA AND
EASTERN VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ025-011115-
MARYLAND BEACHES-
705 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.
   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ021>023-011115-
DORCHESTER-WICOMICO-SOMERSET-
705 AM EDT FRI SEP 30 2016

...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ024-011115-
INLAND WORCESTER-
705 AM EDT FRI SEP 30 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ102-011115-
EASTERN CURRITUCK-
705 AM EDT FRI SEP 30 2016

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MINNICK

In the hours before

Special weather statement, Sep 30, 5:54 AM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
554 AM EDT FRI SEP 30 2016

NCZ012>016-030>032-VAZ079>081-087>089-092-093-096-097-301200-
NORTHAMPTON-HERTFORD-GATES-PASQUOTANK-CAMDEN-BERTIE-CHOWAN-
PERQUIMANS-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-GREENSVILLE-SUSSEX-
SURRY-SOUTHAMPTON-ISLE OF WIGHT-SUFFOLK-CHESAPEAKE-
INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE...
ELIZABETH CITY...EDENTON...LAWRENCEVILLE...PETERSBURG...
HOPEWELL...EMPORIA...WAKEFIELD...BARHAM...GWALTNEY CORNER...
BACONS CASTLE...CHIPPOKES STATE PARK...HOG ISLAND GAME RESERVE...
POOLESVILLE...BOOTH FORK...FRANKLIN
554 AM EDT FRI SEP 30 2016

...AREAS OF DENSE FOG EARLY THIS MORNING...

AREAS OF DENSE FOG HAVE DEVELOPED ACROSS INTERIOR PORTIONS OF
SOUTHERN VIRGINIA AND NORTHEAST NORTH CAROLINA. VISIBILITIES
AVERAGE AROUND ONE MILE...BUT WILL DROP TO AROUND ONE QUARTER
MILE AT TIMES. VISIBILITIES ARE EXPECTED TO SLOWLY IMPROVE AFTER
DAYBREAK.

MOTORISTS SHOULD BE ALERT FOR SUDDEN CHANGES IN VISIBILITY DUE TO
THE AREAS OF DENSE FOG. DRIVE AT REDUCED SPEEDS AND USE LOW BEAM
HEADLIGHTS ONLY.

MINNICK

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 9:15 PM EDTBeach Hazards StatementAKQWorcester23 hr
Sep 29, 9:15 PM EDTRip Current StatementAKQWorcester23 hr
Sep 30, 12:55 AM EDTAreal Flood AdvisoryAKQSomerset, Wicomico3 hr
Sep 30, 2:19 AM EDTAreal Flood WarningAKQWicomico6 hr
Sep 30, 5:02 AM EDTAreal Flood WarningAKQWorcester3 hr
Sep 30, 8:03 AM EDTAreal Flood WarningAKQWorcester3 hr
Sep 30, 8:15 AM EDTAreal Flood WarningAKQWicomico, Worcester3 hr
Sep 30, 8:17 AM EDTAreal Flood WarningAKQWicomico3 hr
Sep 30, 11:15 AM EDTAreal Flood WarningAKQWicomico6 hr
Sep 30, 12:38 PM EDTAreal Flood WarningAKQDorchester, Wicomico6 hr
Sep 30, 3:05 PM EDTAreal Flood WarningAKQSomerset, Wicomico, Worcester18 hr

Nearby

Areal Flood Warnings in Maryland, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.